Revista Matemática Iberoamericana


Full-Text PDF (1807 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 2, 1994, pp. 229–281
DOI: 10.4171/RMI/152

Published online: 1994-08-31

Weak-type estimates for the Riesz transforms associated with the gaussian measure

Eugene B. Fabes[1], Cristian E. Gutiérrez[2] and Roberto Scotto[3]

(1) University of Minnesota, Minneapolis, USA
(2) Temple University, Philadelphia, USA
(3) University of Minnesota, Minneapolis, USA

No abstract available for this article.

No keywords available for this article.

Fabes Eugene, Gutiérrez Cristian, Scotto Roberto: Weak-type estimates for the Riesz transforms associated with the gaussian measure. Rev. Mat. Iberoamericana 10 (1994), 229-281. doi: 10.4171/RMI/152